# SDR AU990550

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2530 · Buffet/Galleys
- Part: Connector
- Part number: DPXAMA2633S
- Condition: Damaged
- Location: Galley Oven
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 OVEN CONNECTOR SOCKETS AND CONTROLLER CONNECTOR PINS HAD ARCING DAMAGE.
